# SDR DALA2020063002522

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 2,437 hours, 1,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LIGHTING AFT LT SLIDE EMERG LIGHT INOP, REPLACED AFT LEFT SLIDE PER 2561-4001-LA.
